Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 142, NWS Fort Worth, TX

May 29, 2012Denton County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2012, 8:57 PM CDT for Denton County, Wise County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 8:57 PM CDT (01:57 UTC)
Expired
May 29, 2012, 9:44 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:28 PM CDTHAIL 0.755 S Slidell, TX55 MPH WINDS REPORTED AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WUUS54 KFWD 300157
SVRFWD
TXC121-497-300300-
/O.NEW.KFWD.SV.W.0142.120530T0157Z-120530T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
  NORTHEAST OF DECATUR...MOVING SOUTH AT 20 MPH. A SECOND CELL NEAR  
  SANGER IS STRENGTHENING AND MAY ALSO BECOME SEVERE.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DECATUR AROUND 905 PM...
  DENTON AROUND 915 PM...
  CORINTH AROUND 930 PM...
  ARGYLE AROUND 935 PM...
  BOYD...JUSTIN AND CORRAL CITY AROUND 940 PM...
  NORTHLAKE...BARTONVILLE AND COPPER CANYON AROUND 945 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 71 AND 80...
I-35E BETWEEN MILE MARKERS 460 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3299 9700 3298 9709 3300 9763 3336 9759
      3342 9717
TIME...MOT...LOC 0157Z 358DEG 15KT 3328 9744

$$
3 follow-up statements
019 
WWUS54 KFWD 300216
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT TUE MAY 29 2012

TXC121-497-300300-
/O.CON.KFWD.SV.W.0142.000000T0000Z-120530T0300Z/
DENTON TX-WISE TX-
916 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN WISE AND WESTERN DENTON COUNTIES...

AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES 
EAST OF DECATUR...MOVING SOUTH AT 15 MPH. RADAR INDICATED A HAIL 
SPIKE ABOUT 15 MINUTES AGO IN FAR NORTHEAST WISE COUNTY. THE STORM 
HAS BEEN PULSING UP AND DOWN...AND APPEARS TO BE DEVELOPING A NEW 
CORE AT THIS TIME.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PONDER AROUND 925 PM CDT...
  CORRAL CITY AND ARGYLE AROUND 940 PM CDT...
  BOYD...JUSTIN...NORTHLAKE AND BARTONVILLE AROUND 945 PM CDT...
  RHOME...AURORA AND DOUBLE OAK AROUND 950 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 71 AND 79...
I-35E NEAR MILE MARKER 466.

LAT...LON 3330 9722 3299 9700 3298 9709 3300 9763
      3329 9760 3334 9739
TIME...MOT...LOC 0215Z 358DEG 15KT 3320 9744

$$
327 
WWUS54 KFWD 300232
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT TUE MAY 29 2012

TXC121-497-300300-
/O.CON.KFWD.SV.W.0142.000000T0000Z-120530T0300Z/
DENTON TX-WISE TX-
932 PM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN WISE AND SOUTHWESTERN DENTON COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES 
WEST OF PONDER...MOVING SOUTHEAST AT 10 MPH. DIME SIZED HAIL AND 55 
MPH WINDS WERE REPORTED IN NORTHEAST WISE COUNTY AT THE DENTON 
COUNTY LINE. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOYD AROUND 950 PM CDT...
  PONDER AROUND 955 PM CDT...
  JUSTIN...RHOME...NORTHLAKE AND CORRAL CITY AROUND 1000 PM CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 71 AND 73.

LAT...LON 3328 9730 3298 9709 3300 9760 3324 9753
      3330 9741
TIME...MOT...LOC 0232Z 335DEG 8KT 3319 9741

$$
774 
WWUS54 KFWD 300244
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT TUE MAY 29 2012

TXC121-497-300254-
/O.CAN.KFWD.SV.W.0142.000000T0000Z-120530T0300Z/
DENTON TX-WISE TX-
944 PM CDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WISE AND
SOUTHWESTERN DENTON COUNTIES IS CANCELLED...

AT 944 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3328 9730 3298 9709 3300 9760 3324 9753
      3330 9741
TIME...MOT...LOC 0244Z 310DEG 31KT 3311 9727

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:06 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 29, 7:06 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE MAY 29 2012

.AVIATION...
/00Z TAFS/

CONCERNS...THUNDERSTORM POTENTIAL AND TIMING.

CONSIDERABLE INSTABILITY IS IN PLACE ACROSS NORTH TEXAS...BUT
INITIAL 00Z RAOB DATA FROM FWD SHOWS A SMALL BUT EFFECTIVE CAP
REMAINING ABOVE THE FLAT CU...GENERALLY 8-10KFT AGL. WITH NO FOCUS
FOR INITIATION...ANY CONVECTION IN THE SHORT TERM WOULD HAVE TO
ORIGINATE UPSTREAM.

SEVERE THUNDERSTORMS DEVELOPED NEAR A DRYLINE IN SOUTHWESTERN
OKLAHOMA THIS AFTERNOON...AND WESTERLY WINDS ALOFT HAVE GUIDED THE
STORMS EAST AWAY FROM THE BOUNDARY. THE SOUTHERNMOST STORM HAS
BEGUN TO TURN RIGHT TOWARD ITS INFLOW AND WILL SOON BE ENTERING
AN AREA OF ENHANCED INSTABILITY. IF ANY CONVECTION IMPACTS
METROPLEX TAF SITES...IT WILL BE FROM SUCH STORMS PROPAGATING
SOUTHEASTWARD. BUT UNLIKE LAST NIGHT...THE UPPER SUPPORT IS
LACKING...AND CONFIDENCE IS TOO LOW FOR ANY MENTION IN THE TAFS.

BETTER CHANCES FOR PRECIPITATION (ALBEIT BENIGN) WILL BE EARLY
WEDNESDAY MORNING IF CONVECTION NOW IN NORTHERN OKLAHOMA IS ABLE
TO PERSIST OVERNIGHT AND EVENTUALLY CROSS THE RED RIVER LATE
TONIGHT. HAVE MAINTAINED VCSH MENTION IN THE 10-15Z (5-10AM CDT)
TIME FRAME...WHEN ACTIVITY IS UNLIKELY TO INGEST MOIST PARCELS
FROM BENEATH THE NOCTURNAL INVERSION. IF A WELL DEVELOPED COLD
POOL ACCOMPANIES THE MCS...THUNDER MAY NEED TO BE INTRODUCED. AT
THIS TIME...CONFIDENCE IN ANY CONVECTION MATCHES THE PUBLIC
FORECAST POP OF 30 PERCENT.

25

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/
A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA
TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS
FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS.
THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY
BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON
HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN
IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN
PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE
STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS
RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS
ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD
TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE
BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP
MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW
STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE
BEST CHANCE OVER THE NORTHWESTERN COUNTIES.

THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD
FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST
INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY
OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST
TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR
LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER
AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN
CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF
PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE
THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING.

A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO
THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS
SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS
THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN
DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST
ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL
FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF
THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE
TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S
AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE
WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  93  71  85  60 /  30  20  30  30  20
WACO, TX              73  92  73  87  63 /  10  10  20  30  20
PARIS, TX             71  90  69  81  57 /  40  30  50  40  20
DENTON, TX            70  92  70  84  58 /  30  20  40  30  10
MCKINNEY, TX          71  91  70  83  58 /  30  20  40  30  20
DALLAS, TX            72  92  71  85  60 /  30  20  30  30  20
TERRELL, TX           71  92  70  85  60 /  30  20  30  30  20
CORSICANA, TX         71  92  72  87  62 /  20  10  30  30  20
TEMPLE, TX            71  91  72  88  64 /  10  10  10  30  20
MINERAL WELLS, TX     70  93  69  84  58 /  30  20  30  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/69
Hazardous weather outlook, May 29, 3:05 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT TUE MAY 29 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
305 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT MAINLY NORTH
OF A COMANCHE TO ATHENS LINE. A FEW STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF
NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY
NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE
LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF
THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS
WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT NORTH OF A
COMANCHE TO ATHENS LINE.

In the hours before

Special weather statement, May 29, 8:10 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT TUE MAY 29 2012

TXZ091-092-102-300145-
MONTAGUE TX-WISE TX-COOKE TX-
810 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COOKE COUNTY
  MONTAGUE COUNTY
  NORTHEASTERN WISE COUNTY

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 45
MPH. THE WIND APPEARS TO BECOMING FROM AN AREA OF DOWNBURST ACTIVITY
THAT IS ALSO INITIATING NEW CONVECTION ON ITS LEADING EDGE.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3352 9720 3343 9735 3343 9738 3341 9738
      3329 9758 3363 9799 3388 9798 3389 9794
      3386 9786 3387 9783 3392 9779 3394 9774
TIME...MOT...LOC 0108Z 315DEG 40KT 3363 9770
Special weather statement, May 29, 8:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT TUE MAY 29 2012

TXZ102-103-300200-
DENTON TX-WISE TX-
837 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DENTON COUNTY
  EASTERN WISE COUNTY

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF DECATUR...MOVING SOUTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENTON...JUSTIN...KRUM AND
SANGER.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3343 9727 3330 9703 3300 9740 3343 9765
TIME...MOT...LOC 0137Z 309DEG 25KT 3341 9744

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.